Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 545–553 (Mi mz6416)  

This article is cited in 4 scientific papers (total in 4 papers)

Formulas for the distribution of eigenvalues of nonsemibounded Sturm–Liouville operators

Kh. Kh. Murtazin, Ya. T. Sultanaev


Full text: PDF file (472 kB)

English version:
Mathematical Notes, 1980, 28:4, 733–737

Bibliographic databases:

UDC: 517.9
Received: 13.04.1978

Citation: Kh. Kh. Murtazin, Ya. T. Sultanaev, “Formulas for the distribution of eigenvalues of nonsemibounded Sturm–Liouville operators”, Mat. Zametki, 28:4 (1980), 545–553; Math. Notes, 28:4 (1980), 733–737

Citation in format AMSBIB
\Bibitem{MurSul80}
\by Kh.~Kh.~Murtazin, Ya.~T.~Sultanaev
\paper Formulas for the distribution of eigenvalues of nonsemibounded Sturm--Liouville operators
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 545--553
\mathnet{http://mi.mathnet.ru/mz6416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594371}
\zmath{https://zbmath.org/?q=an:0461.34018}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 733--737
\crossref{https://doi.org/10.1007/BF01140132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6416
  • http://mi.mathnet.ru/eng/mz/v28/i4/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. K. Makina, É. A. Nazirova, Ya. T. Sultanaev, “On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations”, Math. Notes, 96:4 (2014), 603–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufa Math. J., 7:3 (2015), 9–14  mathnet  crossref  isi  elib
    3. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi  elib
    4. N. F. Valeev, Ya. T. Sultanaev, É. A. Nazirova, “Spectral properties of differential operators with oscillating coefficients”, Trans. Moscow Math. Soc., 80 (2019), 153–167  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:94
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021